# SDR QXEA2013020300278

- Difficulty date: February 3, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 4,764 hours, 4,952 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Dirty
- Location: Galley Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE GALLEY SERVICE DOOR COULD NOT BE OPENED FROM THE OUTSIDE. FROM THE INSIDE WORKS FINE.  CLEANED THE GALLEY DOOR SEAL AND RETURNED TO SERVICE. NO PARTS REPLACED.
